skin-hair-icon
Warts laser treatment
1 Month ago I under go laser treatment for warts under my eyes, warts are removed now but the treated area is black different from my normal skin colour. Does it Normal reaction what to do for correcting it. Thanks
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rajdeep
Dermatologist 8 yrs exp Bangalore
You have developed pigmentation due to laser. You get depigmenting creams that can be applied for a few days. Even if you leave it, it will subside in about 3 months. Exposure to sunlight after laser is the main cause for pigmentation, so use a sunscreen. Sunscreens should be ideally used at 8am 11am and 2pm. Depigmenting creams will be available on prescription by a dermatologist near you. I would suggest you go ask the doctor who treated you with the laser. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.